×

zbMATH — the first resource for mathematics

Uniformly asymptotic normality of the regression weighted estimator for negatively associated samples. (English) Zbl 1101.62326
Summary: We discuss the uniformly asymptotic normality of the weighted function estimate of the fixed design regression model for negatively associated samples. We give the rates of uniform asymptotic normality. The rate is near \(n^{-1/4}\) when the third moment is finite.

MSC:
62G08 Nonparametric regression and quantile regression
62E20 Asymptotic distribution theory in statistics
62G20 Asymptotic properties of nonparametric inference
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cai, Z.; Roussas, G.G., Berry-Esseen bounds for smooth estimator of a distribution function under association, Nonparametric statist., 11, 79-106, (1999) · Zbl 0980.62040
[2] Clark, R.M., Nonparametric estimation of a smooth regression function, J. roy. statist. soc. ser. B, 39, 107-113, (1997) · Zbl 0355.62036
[3] Fan, Y., Consistent nonparametric multiple regression for dependent heterogeneous processesthe fixed design case, J. multivariate anal., 33, 72-88, (1990) · Zbl 0698.62040
[4] Georgiev, A.A., Kernel estimates of functions and their derivatives with applications, Statist. probab. lett., 2, 45-50, (1984) · Zbl 0532.62023
[5] Georgiev, A.A., Speed of convergence in nonparametric kernel estimation of a regression function and its derivatives, Ann. inst. statist. math., 36, 455-462, (1984) · Zbl 0568.62042
[6] Georgiev, A.A., Consistent nonparametric multiple regressionthe fixed design case, J. multivariate anal., 25, 100-110, (1988) · Zbl 0637.62044
[7] Georgiev, A.A.; Greblicki, W., Nonparametric function recovering from noisy observations, J. statist. plann. inference, 13, 1-14, (1986) · Zbl 0596.62041
[8] Joag-Dev, K.; Proschan, F., Negative association of random variables with applications, Ann. statist., 11, 1, 286-295, (1983) · Zbl 0508.62041
[9] Pollard, D., Convergence of stochastic processes, (1984), Springer Berlin · Zbl 0544.60045
[10] Priestly, M.B.; Chao, M.T., Nonparametric function Fitting, J. roy. statist. soc. ser. B., 34, 385-392, (1972) · Zbl 0263.62044
[11] Roussas, G.G., Consistent regression with fixed design points under dependence conditions, Statist. probab. lett., 8, 41-50, (1989) · Zbl 0674.62026
[12] Roussas, G.G., Asymptotic normality of random fields of positively and negatively associated processea, J. multivariate anal., 50, 152-173, (1994) · Zbl 0806.60040
[13] Roussas, G.G., Exponential probability inequalities with some applications, (), 303-319
[14] Roussas, G.G., Asymptotic normality of the kernel estimate of a probability density function under association, Statist. probab. lett., 50, 1-12, (2000) · Zbl 0958.62048
[15] Roussas, G.G.; Tran, L.T.; Ioannides, D.A., Fixed design regression for time seriesasymptotic normality, J. multivariate anal., 40, 162-291, (1992) · Zbl 0764.62073
[16] Tran, L.; Roussas, G.; Yakowitz, S.; Van, B.T., Fixed-design regression for linear time series, Ann. statist., 24, 975-991, (1986) · Zbl 0862.62069
[17] Yang, S., Moment bounds for strong mixing sequences and their application, J. math. res. exposition, 20, 3, 349-359, (2000), (in Chinese) · Zbl 0964.60017
[18] Yang, S., Moment inequalities for the partial sums of random variables, Sci. China ser. A, 44, 1, 1-6, (2001) · Zbl 0997.60010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.